Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On fibre inclusions and Kähler manifolds


Author: Willi Meier
Journal: Proc. Amer. Math. Soc. 88 (1983), 173-176
MSC: Primary 55R05; Secondary 55P62
DOI: https://doi.org/10.1090/S0002-9939-1983-0691303-4
MathSciNet review: 691303
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A map $ i:X \to Y$ of $ {\text{CW}}$-complexes is said to be equivalent to a fibre inclusion if there exists a fibration (up to homotopy) $ X \to Y \to B$. Here some classes of maps of compact Kähler manifolds are presented which are not equivalent to a fibre inclusion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 55P62

Retrieve articles in all journals with MSC: 55R05, 55P62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691303-4
Keywords: Fibre inclusions, Kähler manifolds, compact fibrations
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society